MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. BIOFLO DURAMAX; DOUBLE-LUMEN HAEMODIALYSIS CATHETER, IMPLANTABLE

MERIT MEDICAL SYSTEMS, INC. BIOFLO DURAMAX; DOUBLE-LUMEN HAEMODIALYSIS CATHETER, IMPLANTABLE
Catalog Number H965103028051
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
 
Event or Problem Description
The account alleges that during dialysis treatment with a bioflo duramax 15.5f 32 cm dual-valve sheath catheter kit, leakage was observed near the luer neck.Blood leakage occurred from the arterial limb, resulting in termination of the dialysis treatment.The catheter was exchanged with another device.Device evaluation confirmed a fracture/hole in the extension tubing adjacent to the arterial hub luer.Investigation determined the most likely cause to be over-torquing of the extension tubing-to-luer hub junction during cleaning or handling.No manufacturing or assembly deviations were identified in the device history record.

Brand Name
BIOFLO DURAMAX
Common Device Name
DOUBLE-LUMEN HAEMODIALYSIS CATHETER, IMPLANTABLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key24582983
Report Number1721504-2026-00912
Device Sequence Number18449923
Product Code MSD
UDI-Device Identifier00884450793220
UDI-Public00884450793220
Combination Product (Y/N)N
PMA/510(K) Number
K131260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberH965103028051
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale